# SDR UHLA2010101900186

- Difficulty date: October 19, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 17,310 hours, 10,724 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION AT FR 90 FLOORBEAM LT BEAM AND LT INTERCOSTAL GUSSET PLATES.  REMOVED AND REPLACED GUSSETS ON FR 90 IAW EMB 170 SRM 51-41-02.
